Florida-South Florida
Options

BC question ASAP!


Hello Brides,

i have a question maybe u gals can help me out.

ok i started birth control at the first day of month this past sunday i got my period from my regular account but i'm suppose to get my period according to the BC next week.

have any of u gals had this experienced??????? and what did u do?????

my mother in law who works at a doctor said to stop the BC wait until my period is over and start a new pack

i dont know now i'm worried

Re: BC question ASAP!

  • Options
    edited December 2011
    call your gyno who prescribed the BC -

    if you just started, your body may not be used to it.

    If not, I wouldn't chance it - either way, call the doc! :)
    Baby Birthday Ticker Ticker imageBabyName Ticker
  • Options
    edited December 2011
    Ive had that happen..when you just start on BS it messes with your hormones. I would throw it out and start a new pack on the Sunday during or after your pd.
  • Options
    edited December 2011
    Wait? So you started the pill on the 1st of November but got your period on your regular scheduled day still on the ACTIVE pill? Are you sure you aren't just experiencing break-through bleeding?
    DX stage 4 endo 4/2005 Lap #2 7/2007 Lap #3 8/2009 uterus, tubes & cul-de-sec fused. partial bowel resection. LUPRON :( Surprise BFP 4/2010 Layla Grace 11/17/2010 Surprise BFP 12/2011 - stick baby stick! THE BLOG Lilypie Second Birthday tickers Lilypie Pregnancy tickers
  • Options
    JillianLLJillianLL member
    First Anniversary Combo Breaker First Comment
    edited December 2011
    Is it your period or just spotting? Like Courtney said, maybe your body just needs time to adjust.
    Did you start the pill right after your last period ended? 
    Photobucket Wedding Countdown Ticker
  • Options
    edited December 2011
    it is going to depend what BC you're on - when I was on Yaz, I had zero bleeding inbetween periods. When I was on LoEstrin24 I had spotting ALL THE TIME. It was nuts. But they said it was normal. So I think that you should probably read the side effects of your BC in your prescription package - not just an online testimonail, and see what they're saying side effects of THAT PILL will be before you get all worked up. BC can do crazy things because it totally throws off all your hormones with doses of new hormones that your body isn't used to, especially if you just started.

    Take a deep breath, stop worrying, read up some on what BC you're on, and THEN if things still seem abnormal, I'd call your doctor. Stopping and starting pills a bunch of times will just make things more irregular. HTH, but you'll be fine. :)
  • Options
    Lacey36Lacey36 member
    First Comment
    edited December 2011
    Your MIL is right. Your suppose to start your BC pill on the Sunday after your period. That will then make your hormones know that your on the pill and you should then get your period during the BC pill time. You dont have to start the pill on the 1st of the month, just right after your period.
    My Bio Photobucket Number Invited 152 image Number Attending 109 image Number Declined 43 image Number Not Replied 0 image RSVP Date June 30th Wedding Countdown Ticker
  • Options
    edited December 2011
    i started on the first day of the month with loestrin u have the option of starting the first day of the month or right after ur period so i started the first day.

    grrrrrrrrr now i'm worried cause if i stop then it completes takes eveything off and what suxs i'll have my period the last couple of days of the honeymoon!
  • Options
    edited December 2011
    CALL YOUR DR - Typically you are supposed to start the sunday after your period
    Wedding Countdown Ticker
  • Options
    edited December 2011
    BCPs are all different. Call you doctor first like the girls have rec'd.

    Some pills want you to start the first day of your period, some want you to start on a random Sunday and some it doesn't matter when you start.

    I've been on some very high doses & have started right in the middle of my cycle.

    If you are spotting right now, i.e. it's very light, pink tint, etc - you are most likely experiencing breakthrough-bleeding and I would just continue on.

    If you have your full period and got in on your typical schedule, the pill you are on most likely is not strong enough.
    DX stage 4 endo 4/2005 Lap #2 7/2007 Lap #3 8/2009 uterus, tubes & cul-de-sec fused. partial bowel resection. LUPRON :( Surprise BFP 4/2010 Layla Grace 11/17/2010 Surprise BFP 12/2011 - stick baby stick! THE BLOG Lilypie Second Birthday tickers Lilypie Pregnancy tickers
This discussion has been closed.
Choose Another Board
Search Boards